# SDR UPS08852064

- Difficulty date: April 12, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B007002
- Part serial: TAG00963886
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEAT TRACK STA 960 RIGHT, DAMAGED MDCC RBL48.  CUT OUT DAMAGE AND INSTALL PLUG IAW SRM 51-1-8, 53-2-3 FIG 6D.
